# SDR SIMA20160513003

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12038635603
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 IS CHAFED 5.75" FROM UPPER HINGE LOWER CUT OUT & 5.75" FROM RT EDGE OF LE PANEL.  REPAIRED DAMAGE IAW ERS-EM-55MR-426.
